How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Bariatrics
Satisfied Customers: 52481
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Bariatrics Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I had gastric by-pass surgery march 6th, 2015. My dr has me

Customer Question

I had gastric by-pass surgery march 6th, 2015. My dr has me taking 40 mg omeprazole daily. I've never had acid reflux in my life. I'm loosing my hair. I take Opti Source multivitamins, extra calcium, extra b12, probiotics, anti depressant, and mood stablizer for by-polar. But what i've been hearing, my drugs may not be getting absorbed like they should. Am very concerned about loosing my hair and fingersnails getti g soft. Dr also has me taking biotin now. Please help me!!!
Submitted: 9 months ago.
Category: Bariatrics
Expert:  Dr. Phil, MD replied 9 months ago.

I would absolutely recommend you stop it.

You don't need it long term

you could even go on a low dose zantac if you wanted

that is an acceptable alternative with less side effects

Expert:  Dr. Phil, MD replied 9 months ago.

Please don't forget a positive rating. I appreciate it. :)

If you have more questions, just reply

Related Bariatrics Questions